# SDR UIEA200900050

- Difficulty date: August 14, 2009
- Submitted: August 17, 2009
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 43,924 hours, 6,614 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 2242302545
- Part serial: 3479001
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR3 CORE COWL UPPER AFT AREA FAIRING OUTER SKIN AT NAC STATION 296.25 TO 304.5 HAS A 8.250 INCH CRACK.  TIME LIMITED REPAIR WAS ACCOMPLISHED IAW SRM 51-40-02-06-0 AND EO 4471A043. TO INSPECT OR ACCOMPLISH PERMANENT REPAIR NEXT A-CHECK.
